# SDR 29GA2018040200002

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 37,239 hours, 42,419 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130902
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOWN AND LOCKED LIGHT DOES NOT GO OUT WITH GEAR UP.   R & R THE LT MLG DOWN LOCK SWITCH IAW AMM 32-61-05-02 OPS CHECKED GOOD.
